Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Constructing units in product systems

Authors: Volkmar Liebscher and Michael Skeide
Journal: Proc. Amer. Math. Soc. 136 (2008), 989-997
MSC (2000): Primary 46L55, 46L53, 60G20
Published electronically: November 30, 2007
MathSciNet review: 2361873
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a criterion that allows us to construct units in product systems of correspondences with prescribed infinitesimal characterizations. This criterion summarizes proofs of known results and new applications. It also frees the hypotheses from the assumption that the units are contained in a product system of time ordered Fock modules.

References [Enhancements On Off] (What's this?)

  • [Arv89] W. Arveson, Continuous analogues of Fock space, Mem. Amer. Math. Soc., no. 409, American Mathematical Society, 1989. MR 987590 (90f:47061)
  • [BBLS04] S.D. Barreto, B.V.R. Bhat, V. Liebscher, and M. Skeide, Type I product systems of Hilbert modules, J. Funct. Anal. 212 (2004), 121-181. MR 2065240 (2005d:46147)
  • [BS00] B.V.R. Bhat and M. Skeide, Tensor product systems of Hilbert modules and dilations of completely positive semigroups, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), 519-575. MR 1805844 (2001m:46149)
  • [CE79] E. Christensen and D.E. Evans, Cohomology of operator algebras and quantum dynamical semigroups, J. London Math. Soc. 20 (1979), 358-368. MR 551466 (81f:46082)
  • [Fra06] U. Franz, Lévy processes on quantum groups and dual groups, Quantum independent increment processes II (M. Schürmann and U. Franz, eds.), Lect. Notes Math., no. 1866, Springer, 2006, pp. 161-257. MR 2213449
  • [MSS06] P.S. Muhly, M. Skeide, and B. Solel, Representations of $ \mathscr{B}^a(E)$, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 9 (2006), 47-66. MR 2214501 (2006m:46074)
  • [Pow88] R.T. Powers, An index theory for semigroups $ *$-endomorphisms of $ \mathfrak{B}(\mathfrak{H})$, Can. Jour. Math. 40 (1988), 86-114. MR 928215 (89f:46116)
  • [PS98] K.R. Parthasarathy and V.S. Sunder, Exponentials of indicater functions are total in the boson Fock space $ \Gamma(L^2[0,1])$, Quantum Probability Communications X (R.L. Hudson and J.M. Lindsay, eds.), World Scientific, 1998, pp. 281-284. MR 1689489 (2000j:81136)
  • [Sch93] M. Schürmann, White noise on bialgebras, Lect. Notes Math., no. 1544, Springer, 1993. MR 1238942 (95i:81128)
  • [Ske00] M. Skeide, Indicator functions of intervals are totalizing in the symmetric Fock space $ \Gamma(L^2(\mathbb{R}_+))$, Trends in contemporary infinite dimensional analysis and quantum probability (L. Accardi, H.-H. Kuo, N. Obata, K. Saito, Si Si, and L. Streit, eds.), Natural and Mathematical Sciences Series, vol. 3, Istituto Italiano di Cultura (ISEAS), Kyoto, 2000, Volume in honour of Takeyuki Hida.
  • [Ske01] -, The index of (white) noises and their product systems, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 9 (2006), no. 4, 617-655. MR 2282723
  • [Ske02] -, Dilations, product systems and weak dilations, Math. Notes 71 (2002), 914-923. MR 1933111 (2003h:46103)
  • [Ske03] -, Dilation theory and continuous tensor product systems of Hilbert modules, QP-PQ: Quantum Probability and White Noise Analysis XV (W. Freudenberg, ed.), World Scientific, 2003, pp. 215-242. MR 2010609 (2004m:46141)
  • [Ske04] -, Unit vectors, Morita equivalence and endomorphisms, Preprint, ArXiv: math.OA/0412231, 2004.
  • [Ske05] -, Spatial $ E_0$-semigroups are restrictions of inner automorphism groups, Preprint, ArXiv: math.OA/0509323, 2005. Appeared in QP-PQ: Quantum Probability and White Noise Analysis XX (L. Accardi, W. Freudenberg and M. Schürmann, eds.) World Scientific, 2007, pp. 348-355.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55, 46L53, 60G20

Retrieve articles in all journals with MSC (2000): 46L55, 46L53, 60G20

Additional Information

Volkmar Liebscher
Affiliation: Institut für Mathematik und Informatik, Ernst-Moritz-Arndt-Universität Greifswald, 17487 Greifswald, Germany

Michael Skeide
Affiliation: Dipartimento S.E.G.e S., Università degli Studi del Molise, Via de Sanctis, 86100 Campobasso, Italy

Received by editor(s): May 11, 2006
Received by editor(s) in revised form: December 15, 2006
Published electronically: November 30, 2007
Additional Notes: The second author was supported by DAAD and by research funds of the Department S.E.G.e S. of the University of Molise
Communicated by: Andreas Seeger
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society